| Model Number |
DIA. 42 MM TH. +9 MM 12,5°B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Patient Problem/Medical Problem (2688)
| Date of Event |
01/26/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
Event or Problem Description
It was reported that a patient underwent revision surgery due to instability/dislocation.Stem, tray and insert were removed and replaced during surgery, baseplate and glenosphere remained the same from previous surgery (1st stage).